BASIS OF THE PROPERTIES OF WEIGHTED EXPONENTIAL SYSTEMS WITH EXCESS

Aydin Shukur Shukurov

Аннотация


The main aim of this paper is the determination of a class of such functions for which a weighted exponential system becomes complete and minimal in appropriate space when exactly one of its terms is eliminated. It is shown that the system, obtained in this way cannot be a Schouder basis in this space. The last fact shows that Muckenhoupt-type criterion for the exponential system to be the Schauder basis in Lebesgue spaces after elimination of an element does not exist. This paper generalizes the results of the paper by E.S. Golubeva.


Ключ. слова


system of weighted exponentials, Muckenhoupt condition.

Полный текст:

PDF

Список литературы

[1] K.I. Babenko On conjugate functions. Doklady Akad. Nauk SSSR (N.S.) 62, (1948), pp. 157–160 [in Russian].
[2] B.T. Bilalov, S.G. Veliyev On completeness of exponent system with complex coefficients in weight spaces. Trans.
of NAS of Azer., 2005, Vol. XXV, no. 7, pp. 9-14 [in English].
[3] B.T. Bilalov, S.G. Veliyev Bases of eigenfunctions of two discontinuous differential operators. Diff. Uravn., 2006, Vol. 42, no. 9, pp. 190-192 [in English].
[4] K.S. Kazaryan, P.I. Lizorkin Multipliers, bases and unconditional bases of the weighted spaces B and SB. Trudy
Mat. Inst. Steklov, no. 187 (1989), pp. 98–115 [in English].
[5] S.S. Pukhov, A.M. SedletskiД Bases of exponentials, sines, and cosines in weighted spaces on a finite interval.
Dokl. Akad. Nauk, 425 (2009), no. 4, pp. 452–455 [in English].
[6] E.I. Moiseev On the basis property of sine and cosine systems in a weighted space. Differ. Uravn., 34 (1998), no. 1, pp. 40–44 [in English].
[7] E.I. Moiseev The basis property of a system of eigenfunctions of a differential operator in a weighted space.
Differ. Uravn., 35 (1999), no. 2, pp. 200–205 [in English].
[8] E.S. Golubeva The System of Weighted Exponentials with Power Weights. Vestnik SamGU. Estestvenno-Nauchnaya Seriia, 2011, no. 2(83), pp. 15-25 [in Russian].
[9] Z.V. Mamedova On Basis Properties of Degenerate Exponential System. Applied Mathematics, 2012, 3, pp.
1963-1966 [in English].
[10] S.R. Sadigova, Z.V. Mamedova Frames from Cosines with the Degenerate Coefficients. American Journal of
Applied Mathematics and Statistics, 2013, Vol. 1, no. 3, pp. 36-40 [in English].
[11] B. Bilalov, F. Guliyeva On the Frame Properties of Degenerate System of Sines. Journal of Function Spaces
and Applications, 2012, Art. ID 184186, pp. 1-12 [in English].
[12] B.T. Bilalov, Z.V. Mamedova On the frame properties of some degenerate trigonometric systems. Dokl. Nats. Akad. Nauk Azerb., 68 (2012), no. 5, pp. 14-18 [in English].
[13] B.T. Bilalov, F.A. Gulieva, A completeness criterion for a double power system with degenerate coefficients. Sibirsk. Mat. Zh. 54 (2013), no. 3, 536-543.
[14] V.F. Gaposhkin A generalization of the theorem of M. Riesz on conjugate functions Mat. Sb. N.S., 46(88), 1958,
pp. 359-372 [in English].
[15] B.T. Bilalov, S.R. Sadigova Frame properties of a part of exponential system with degenerate coefficients in Hardy
classes Georgian Mathematical Journal (accepted, will be published in Vol. 23(2017)) [in English].
[16] R.A. Hunt, W.S. Young A weighted norm inequality for Fourier series. Bull. Amer. Math. Soc., 80 (1974), 274, p. 277. [in English].
[17] N.K. Bari Biorthogonal systems and bases in Hilbert space. Moskov. Gos. Univ. Uchenye Zapiski. Matematika,
148(4), (1951), 69–107 [in Russian].
[18] K.S. Kazarian The multiplicative completion of basic sequences in Lp; 1 < p < 1 to bases in Lp. Dokl. Akad. Nauk Arm. SSR, Vol. 62, 1976, pp. 203-209 [in English].
[19] K.S. Kazarian On the multiplicative completion of some incomplete orthonormal systems to bases in Lp; 1 < p < 1.
Analysis Math, 1978, 4, pp. 37-52 [in English].
[20] K.S. Kazarian Multiplicative completion of certain systems. Izv. Akad. Nauk Armyan. SSR Ser. Mat., 1978, 13(4)
[in English].
[21] L.V. Kritskov On the basis property of the system of functions feint sin(nt)g . Dokl. Akad. Nauk, 346 (1996),
no. 3, pp. 297–298 [in Russian].
[22] A.Sh. Shukurov Necessary condition for Kostyuchenko type systems to be a basis in Lebesgue spaces. Colloq.
Math. 127 (2012), no. 1, 105–109 [in English].
[23] A.Sh. Shukurov Addendum to "Necessary condition for Kostyuchenko type systems to be a basis in Lebesgue
spaces” [MR2945779]. Colloq. Math., 137 (2014), no. 2, pp. 297–298 [in English].
[24] A.Sh. Shukurov The power system is never a basis in the space of continuous functions. Amer. Math. Monthly, 122 (2015), no. 2, p. 137 [in English].
[25] A.Sh. Shukurov Impossibility of power series expansion for continuous functions. Azerb. J. Math., 6 (2016), no. 1, pp. 122–125 [in English].


DOI: http://dx.doi.org/10.18287/2541-7525-2018-24-1-14-19

Ссылки

  • Ссылки не определены.


 

Creative Commons License
Контент доступен под лицензией Creative Commons Attribution 4.0 International License.

 

ISSN: 2541-7525